MathSciNet Relay Station
MathSciNet bibliographic data
MR1120913 (93a:60085) 60H07 (46G12 60F10)
Kusuoka, Shigeo; Stroock, Daniel W. Precise asymptotics of certain Wiener functionals. J. Funct. Anal. 99 (1991), no. 1, 1–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement